# SDR AALA201906219003

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 16,635 hours, 6,256 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Heads-Up Display
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HEAD UP DISPLAY WENT BLANK 2 MINUTES AFTER DEPLOYING FOR APPROACH, NEVER CAME BACK. ALERT ON HGS PAGE OF FLIGHT MANAGEMENT SYSTEM. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF HEAD UP DISPLAY, NO DISCREPANCIES NOTED PER TASK 34-36-00-710-802.
